If you need an accessible version of this item please contact JSTOR User Support

Estimation in the Truncated Normal Distribution

Max Halperin
Journal of the American Statistical Association
Vol. 47, No. 259 (Sep., 1952), pp. 457-465
DOI: 10.2307/2281315
Stable URL: http://www.jstor.org/stable/2281315
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Estimation in the Truncated Normal Distribution
Preview not available

Abstract

Charts are presented which can be used to simplify estimation of μ and σ in the case of sampling from a singly truncated normal distribution when (a) the point of truncation and the number of observations in the truncated portion are known, (b) the number of observations in the truncated portion is not known. A somewhat different iteration procedure for case (a) than given by other writers is suggested and an example is given.

Page Thumbnails

  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458
  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465